Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    Mr Juice is offline Associate Member
    Join Date
    May 2004
    Location
    Puerto Rico
    Posts
    167

    Red face Clenbuterol & chest pains when taking it, what is it?

    I now read that Clenbuterol damages heart skeletal muscle in the "Muscle Development" of June. Is this the reason why I did have some chest pain the first day?

    I have dozens of tabs of clenbuterol and I'm afraid they are going down the toilet, now that most of the people in my gym are clean.

    Let me know what this might be?

    Mr. Juice

  2. #2
    Master Pain's Avatar
    Master Pain is offline Junior Member
    Join Date
    Jul 2004
    Posts
    90
    Quote Originally Posted by Mr Juice
    I now read that Clenbuterol damages heart skeletal muscle in the "Muscle Development" of June. Is this the reason why I did have some chest pain the first day?

    I have dozens of tabs of clenbuterol and I'm afraid they are going down the toilet, now that most of the people in my gym are clean.

    Let me know what this might be?

    Mr. Juice

    i only used clen once and i will never again! i was out of breath always and my chest hurt evertime i would take a breath, it went on like that for like 3-4 weeks after i quit, theres alote more fat burners than clen i personally hate it for that reason

  3. #3
    richvandam is offline New Member
    Join Date
    Jul 2004
    Posts
    6
    ....
    Last edited by richvandam; 12-13-2013 at 10:24 AM.

  4. #4
    map200uk's Avatar
    map200uk is offline Anabolic Member
    Join Date
    Jan 2004
    Posts
    2,267
    Quote Originally Posted by Mr Juice
    I now read that Clenbuterol damages heart skeletal muscle in the "Muscle Development" of June. Is this the reason why I did have some chest pain the first day?

    I have dozens of tabs of clenbuterol and I'm afraid they are going down the toilet, now that most of the people in my gym are clean.

    Let me know what this might be?

    Mr. Juice
    could be due to cramps? although im not 100% sure

  5. #5
    Soup's Avatar
    Soup is offline Associate Member
    Join Date
    Feb 2004
    Posts
    414
    heart beating throw your chest?

  6. #6
    hung-solo's Avatar
    hung-solo is offline Registered User
    Join Date
    Apr 2004
    Location
    HEELS 2005!!
    Posts
    3,977
    read the clen hand book. take plenty of taurine and potassium..and drink water like you have never drank water before. helps with the cramps.

  7. #7
    Jrock79's Avatar
    Jrock79 is offline Junior Member
    Join Date
    Jun 2004
    Location
    CT
    Posts
    132
    Quote Originally Posted by richvandam
    i rate clenbuterol higher than sertoids for serious side-effects, stay well away its bad stuff.
    Come on....if you do as Hung said clen works fine. Im taking 100-120 mcg's now and all I get is a bit of the shakes. Drink lots of water....I seriously hit the pisser every 10 minutes after the gym from the amount of water I drink....But honestly, higher than all steroids , I have to respectfully disagree!

  8. #8
    richvandam is offline New Member
    Join Date
    Jul 2004
    Posts
    6
    ....
    Last edited by richvandam; 12-13-2013 at 10:25 AM.

  9. #9
    Jrock79's Avatar
    Jrock79 is offline Junior Member
    Join Date
    Jun 2004
    Location
    CT
    Posts
    132
    Well one problem could be you ran it every day for 6 months. Usually you want to run clen 2 weeks on/off or 2 days on off...Depends on your bodies reaction, but I usually never run for more than 3 months (your body gets to use to it). I do get the tingles but thats just part of the game. I do tend to grasp for air but thats just b/c clen is used for asthma (opens up your lungs) so it tends to make you breath heavier--just drink as much water as you can--to the point of being uncomfortable. When I played Rugby I use to love them...made the game more intense...but I did get cramps in my feet...just shrugged em off!

  10. #10
    Mr Juice is offline Associate Member
    Join Date
    May 2004
    Location
    Puerto Rico
    Posts
    167

    Talking

    Thanks you guys! I guess I will be throwing them to the toilet.

  11. #11
    sepjuice is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    EUR
    Posts
    2,278
    the real use of clen is something to do with your breathing so im guessing thats what it is. taking too much or for too long can cause palpations and anxiety. u have to use with caution like anything else.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •